# SDR AWXA200501060

- Difficulty date: August 31, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 58,238 hours, 40,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Part serial: 23776
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED AREA OF DISBOND LOCATED ON THE UPPER AND LOWER SURFACE OF THE LEFT HAND OUTBOARD FLAP FROM WS 230.68L TO WS 237.68L.  MAINTENANCE REMOVED AREA OF DISBOND FROM LT OUTBOARD FLAP IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED CORE AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-ER4.  BONDED REPAIR PARTS TO LOWER SURFACE OF THE LEFT HAND OUTBOARD FLAP FROM WS 230.68L TO WS 237.68L IAW BOEING 737-300 SRM 51-70-10-2 R4 FIG 203.
